# SDR HEEA0014833

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 2520M
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKOUT CONTACTOR STUCK, CAUSING THE OPPOSITE ENGINE STARTER NOT TO ENGAGE.
